# SDR USAA2010042390818

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 54,804 hours, 36,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK ON FRAME REPAIR DOUBLER AT MAIN ENTRY DOOR LOWER FORWARD DOOR STOP FITTING CUTOUT AT BS 303.9, S16L.  REPAIRED FRAME AT MAIN ENTRY DOOR LOWER FORWARD DOOR STOP FITTING CUTOUT AT BS 303.9, S16L IAW B737 SRM 51-40-02 & BOEING DRAWING 65-17684.
